# SDR AALA20020486

- Difficulty date: March 27, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT WINDOW FRAME ANGLE CRACKED.  STOP DRILLED END OF CRACK, CONFIRMATION WITH DYE CHECK.  INSTALLED ANGLE DOUBLER PER AARD 53-10-00-25.  (M)
